Record number :
1583691
Title of article :
The weak Lindelِf degree and homogeneity
Author/Authors :
Carlson، نويسنده , , N.A.، نويسنده ,
Issue Information :
دوماهنامه با شماره پیاپی سال 2013
Pages :
5
From page :
508
To page :
512
Abstract :
In this note a unifying closing-off argument is given (Theorem 2.5) involving the weak Lindelöf degree wL ( X ) of a Hausdorff space X and covers of X by compact subsets. This has among it corollaries the known cardinality bound 2 wL c ( X ) χ ( X ) for spaces with Urysohn-like properties (Alas, 1993, [1], Bonanzinga, Cammaroto, and Matveev, 2011, [9]), the known bound cardinality bound 2 wL ( X ) χ ( X ) for spaces with a dense set of isolated points (Dow and Porter, 1982, [14]), and two new cardinality bounds for power homogeneous spaces. In particular, it is shown that (a) if X is a power homogeneous Hausdorff space that is either quasiregular or Urysohn, then | X | ⩽ 2 wL c ( X ) t ( X ) pct ( X ) , and (b) if X is a power homogeneous Hausdorff space with a dense set of isolated points then | X | ⩽ 2 wL ( X ) t ( X ) pct ( X ) . These two bounds represent improvements on bounds for power homogeneous spaces given in Carlson et al. (2012) [11], as wL c ( X ) ⩽ aL c ( X ) for any space X. These results establish that known cardinality bounds for spaces with Urysohn-like properties, as well as spaces with a dense set of isolated points, are consequences of more general results that also give “companion” bounds for power homogeneous spaces with these properties.
Keywords :
homogeneity , Cardinality bounds , Cardinal invariants , Weak Lindelِf degree
Journal title :
Topology and its Applications
Serial Year :
2013
Link To Document :
بازگشت